# SDR ASAA2022050138517

- Difficulty date: May 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 55,677 hours, 16,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550611
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA: STA. 986 FLOORBEAM HAS CORROSION AT FASTENER HOLES. MARKED IN RED. GROUNDED - YES. REMOVED CORROSION AND EVALED. ORIG T .150", REMOVED .009", REMAIN T .141" FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-70-51-1A-1 FABRICATED NEW REPAIR PARTS (1 EA TCHORD, 4 EA BATH TUB FITTINGS) IAW B737-800 SRM 53-70-51-2R-4. REMOVED AND REINSTALLED ASSOCIATING SUBSTRUCTURE IAW BAC DWG 147A5700 REV B. FABRICATED FREEZE PLUG AND RETAINING WASHER, AND INSTALLED IAW 800-53EA-24421 AND B737-800 SRM 50-20-10.
